# SDR AALA200800070

- Difficulty date: January 14, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 22,338 hours, 9,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 12794
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY SEAT MOUNTED LIGHTS AT RIGHT SEAT ROWS 22 TO 28 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY SEAT MOUNTED LIGHTS AT RIGHT SEAT ROWS 22 TO 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
